On the topology of surfaces with the generalised simple lift property

Tripaldi, Francesca (2020). On the topology of surfaces with the generalised simple lift property. Geometriae dedicata, 204(1), pp. 285-298. Springer 10.1007/s10711-019-00455-z

[img]
Preview
Text
1612.04569.pdf - Submitted Version
Available under License Publisher holds Copyright.

Download (203kB) | Preview
[img]
Preview
Text
Tripaldi2020_Article_OnTheTopologyOfSurfacesWithThe.pdf - Published Version
Available under License Creative Commons: Attribution (CC-BY).

Download (407kB) | Preview

In this paper, we study the geometry of surfaces with the generalised simple lift property. This work generalises previous results by Bernstein and Tinaglia (J Differ Geom 102(1):1–23, 2016) and it is motivated by the fact that leaves of a minimal lamination obtained as a limit of a sequence of property embedded minimal disks satisfy the generalised simple lift property.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Tripaldi, Francesca

Subjects:

500 Science > 510 Mathematics

ISSN:

1572-9168

Publisher:

Springer

Funders:

[UNSPECIFIED] Academy of Finland ; [18] European Research Council

Language:

English

Submitter:

Sebastiano Don

Date Deposited:

27 Jan 2021 17:05

Last Modified:

03 Apr 2021 11:12

Publisher DOI:

10.1007/s10711-019-00455-z

ArXiv ID:

1612.04569

Uncontrolled Keywords:

Minimal lamination, Minimal surfaces, Colding and minicozzi theory, Simple lift property

BORIS DOI:

10.48350/151281

URI:

https://boris.unibe.ch/id/eprint/151281

Actions (login required)

Edit item Edit item
Provide Feedback